# SDR RAIA201311020001

- Difficulty date: November 2, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 32,277 hours, 28,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Waste Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY WASTE DRAIN CUP ASSY IS CORRODED.  MAINTENANCE REPLACED LAVATORY WASTE DRAIN CUP.
